# SDR LR7A2025081503775

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 57,786 hours, 35,500 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 7075T60050
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC SPECIAL NDI INSP IAW LOCKHEED SERVICE FLO CS1370999, FOUND FS93 CANTED BULKHEAD CRACKING IN THE WEB. DOCUMENTED ON STEDAS NDT RPT PLA-049-2025AT TAT 57,776 TAC35,498, LP# 55164. AFTER FERRY FLIGHT TO A SUITABLE MRO FACILITY.  / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 0002.
